Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 140, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2018, 5:11 PM EDT for Chattooga County, Dade County, Walker County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2018, 5:11 PM EDT (21:11 UTC)
- Expired
- Jun 17, 2018, 5:43 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:20 PM EDT | TSTM WND DMG | 2 N Summerville, GA | STRAIGHT LINE WINDS BLEW DOWN 3-4 LARGE TREES IN A 25 FT SWATH ON GOODWIN DR NORTH OF SUMMERVILLE. |
| Jun 17, 5:20 PM EDT | TSTM WND DMG | 2 S Trion, GA | REPORTS FROM MULTIPLE SOURCES OF ~50 TREES DOWN IN THE SUMMERVILLE, PENNVILLE, AND TRION AREAS. DOWNED TREES AND POWERLINES ARE CAUSING WIDESPREAD POWER OUTAGES IN THESE AREAS. SEVERAL TREES HAVE ALSO FALLEN ON HOMES TRAPPING PEOPLE INSIDE, THOUGH THERE ARE NO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
583
WUUS52 KFFC 172111
SVRFFC
GAC055-083-295-172200-
/O.NEW.KFFC.SV.W.0140.180617T2111Z-180617T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
511 PM EDT SUN JUN 17 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Walker County in northwestern Georgia...
Northwestern Chattooga County in northwestern Georgia...
Southwestern Dade County in northwestern Georgia...
* Until 600 PM EDT.
* At 511 PM EDT, a severe thunderstorm was located over Trion, or
near Summerville, moving west at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Summerville, Trion, Menlo, Center Post, Rising Fawn, Cloudland,
James H. Floyd State Park and Berryton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3462 8521 3443 8532 3449 8551 3479 8557
TIME...MOT...LOC 2111Z 107DEG 23KT 3455 8532
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
595
WWUS52 KFFC 172129
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
529 PM EDT SUN JUN 17 2018
GAC083-295-172139-
/O.CAN.KFFC.SV.W.0140.000000T0000Z-180617T2200Z/
Walker GA-Dade GA-
529 PM EDT SUN JUN 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WALKER AND
SOUTHWESTERN DADE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3449 8551 3452 8552 3458 8553 3458 8523
3443 8532
TIME...MOT...LOC 2129Z 107DEG 23KT 3458 8546
$$
GAC055-172200-
/O.CON.KFFC.SV.W.0140.000000T0000Z-180617T2200Z/
Chattooga GA-
529 PM EDT SUN JUN 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN CHATTOOGA COUNTY...
At 529 PM EDT, a severe thunderstorm was located near Cloudland, or 9
miles northwest of Summerville, moving west at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Summerville, Trion, Menlo, Cloudland, James H. Floyd State Park and
Berryton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3449 8551 3452 8552 3458 8553 3458 8523
3443 8532
TIME...MOT...LOC 2129Z 107DEG 23KT 3458 8546
HAIL...1.00IN
WIND...60MPH
$$419
WWUS52 KFFC 172143
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
543 PM EDT SUN JUN 17 2018
GAC055-172153-
/O.CAN.KFFC.SV.W.0140.000000T0000Z-180617T2200Z/
Chattooga GA-
543 PM EDT SUN JUN 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHATTOOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3449 8551 3452 8552 3458 8553 3458 8523
3443 8532
TIME...MOT...LOC 2141Z 107DEG 23KT 3461 8556
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:51 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 17, 2:51 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 251 PM EDT Sun Jun 17 2018 .SHORT TERM /Tonight through Monday Night/... Continued more of the same with afternoon showers and thunderstorms cross the area today and monday. Will also see more low clouds and fog in the morning with a very weak summertime pattern in place across the region. The main features across the area continue to be the large upper level ridge and the weak upper level disturbance that have been rotating over GA/AL/Northern FL and continue to help enhance diurnally driven convection everyday. The ridge has been helping to suppress the activity but it is also keeping this weak pattern in place with no signs of this changing anytime soon. still expecting strong storms to develop in the short term with isolated severe storms as well. The greatest threats will be gusty winds, frequent lightning, period of heavy rain and small hail. For those with outdoor activities planned today, stay weather aware. If you can hear thunder, you are close enough to be struck by lightning. You should seek shelter if you see lightning or hear thunder. In addition, Heat Indices will range from the middle to upper 90s across much of the state today and Monday. If you plan on being outdoors for long periods of time, take frequent breaks to cool off and stay hydrated. 01 .LONG TERM /Tuesday through Sunday/... Long term period begins with the continued pattern of mid and upper level ridge firmly entrenched over the area but plenty of moisture trapped at the low levels under this feature. This pattern will continue into Wed and the first part of Thu characterized by low to mid range chance pops and mainly a heavy rain potential as mid levels warm to -5C at 500mb. Ridge does flatten out a bit into late week as shortwave energy flows in from the central plains and travels across northern portions of the Tennessee Valley. This will allow for a temporary increase in pops across the northern CWA by Friday afternoon. Main moisture axis and energy looks to remain north of the area thereafter and a return to low to mid range sct pops looks in the offing. Did reload latest long term guidance but left pops largely alone as they represent above thinking well. Deese && .AVIATION... 18Z Update... More diurnal convection today and Monday. Ceilings are in the MVFR to VFR range across the area and will eventually become all VFR later today. Will see more MVFR and some IFR ceilings move back in overnight through Mon morning. Ceilings will lift through Monday afternoon similar to this morning. Winds are expected to be mainly out of the SW at 8kt or less. Will see some gust to near 20kt in and around any TSRA development this afternoon and Monday afternoon. VSBYs will stay VFR except some brief periods of IFR VSBYs in and around thunderstorms activity. //ATL Confidence...18Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 91 71 93 / 30 30 20 20 Atlanta 72 88 73 90 / 40 30 20 30 Blairsville 65 86 66 87 / 30 40 20 40 Cartersville 70 89 70 91 / 40 30 20 30 Columbus 72 89 73 91 / 40 30 20 30 Gainesville 70 89 71 90 / 30 30 20 30 Macon 71 90 72 92 / 40 30 20 30 Rome 71 90 71 91 / 30 30 20 30 Peachtree City 70 88 71 90 / 40 30 20 30 Vidalia 72 90 73 92 / 40 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....Deese AVIATION...01
Hazardous weather outlook, Jun 17, 4:09 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 409 PM EDT Sun Jun 17 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 409 PM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms will continue into tonight. Some storms may be strong with occasional isolated severe storms possible. The main threats will be isolated flooding from locally heavy rainfall, damaging winds, and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance of thunderstorms everyday for the next week, mainly during the afternoon and evening hours. A few storms could be strong to severe each day with strong wind gusts, frequent lightning and isolated flooding from heavy rain possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Special weather statement, Jun 17, 4:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT SUN JUN 17 2018
GAZ008-015-172115-
Union GA-Lumpkin GA-
444 PM EDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND LUMPKIN
COUNTIES UNTIL 515 PM EDT...
At 444 PM EDT...a strong thunderstorm was over Gooch Mountain
Shelter, or 9 miles north of Dahlonega...moving south at 15 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Suches, Hawk Mountain Shelter, Camp Merrill, Gaddistown and Gooch
Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3472 8395 3455 8402 3462 8418 3473 8410
3473 8409 3474 8409 3476 8408
TIME...MOT...LOC 2044Z 022DEG 11KT 3467 8403
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 17, 4:57 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EDT SUN JUN 17 2018
GAZ002>004-011-172130-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-
457 PM EDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...WESTERN
WHITFIELD...SOUTHWESTERN CATOOSA AND WALKER COUNTIES UNTIL 530 PM
EDT...
At 457 PM EDT...a line of strong thunderstorms was along a line
extending from near Wood Station to near Suttles Mill to Trion...and
moving northwest at 20 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lafayette, Summerville, Fort Oglethorpe, Rossville, Chickamauga,
Trion, Naomi, Center Post, Subligna, Noble, Suttles Mill, Wood
Station, Blue Spring, Fairview, Linwood, Beaumont, Cooper Heights and
Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3481 8510 3458 8516 3445 8530 3459 8552
3476 8541 3499 8531 3499 8528
TIME...MOT...LOC 2057Z 140DEG 18KT 3475 8517 3461 8522 3452 8530
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 17, 5:00 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT SUN JUN 17 2018
GAZ011-019-020-030>032-172130-
Chattooga GA-Polk GA-Cobb GA-Bartow GA-Paulding GA-Floyd GA-
500 PM EDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA...EASTERN
POLK...NORTHWESTERN COBB...SOUTHERN BARTOW...NORTHERN PAULDING AND
SOUTHERN FLOYD COUNTIES UNTIL 530 PM EDT...
At 500 PM EDT...a line of strong thunderstorms was along a line
extending from near Shannon to near Burnt Hickory Ridge to Acworth...
and moving west at 10 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cartersville, Acworth, Rockmart, Euharlee, Emerson, Aragon,
Kingston, Braswell, Taylorsville, Shannon, Cassville, Yorkville,
Lyerly, Pinson, Burnt Hickory Ridge, Lindale, Armuchee, Van Wert and
Seney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3439 8507 3411 8466 3408 8465 3398 8467
3389 8503 3391 8505 3440 8543
TIME...MOT...LOC 2100Z 076DEG 8KT 3435 8513 3404 8489 3409 8468
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 17, 5:03 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT SUN JUN 17 2018
GAZ042>044-053-172130-
Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
503 PM EDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHERN COWETA...
NORTHEASTERN CARROLL AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 530
PM EDT...
At 503 PM EDT...a line of strong thunderstorms was along a line
extending from Douglasville to Hannah to Palmetto...and moving
northwest at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Douglasville, Carrollton, Villa Rica, Palmetto, Whitesburg,
Chattahoochee Hill Country, Byers Crossroads, Hannah, Chapel Hill,
Bill Arp, Seaton Lake, Fairplay, Dunaway Gardens, Winston, Lake
Val-Do-Mar, Treasure Lake and Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3378 8491 3377 8488 3378 8485 3374 8471
3357 8467 3348 8468 3344 8483 3360 8505
TIME...MOT...LOC 2103Z 134DEG 16KT 3374 8476 3360 8486 3351 8470
WIND...40MPHLocal storm report, Jun 17, 5:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 NE BLAINE 34.54N 84.53W
06/17/2018 PICKENS GA 911 CALL CENTER
TREE DOWN ON ELLIJAY RD, IN NORTH PICKENS CO
&&
EVENT NUMBER FFC1800353
THIEMLocal storm report, Jun 17, 5:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT SUN JUN 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 W JASPER 34.47N 84.46W
06/17/2018 PICKENS GA 911 CALL CENTER
ROAD LIGHTS FELL AT THE INTERSECTION OF HWY 515 & HWY
53.
&&
EVENT NUMBER FFC1800354
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:24 PM EDT | Special Weather Statement | FFC | DeKalb | 36 min |
| Jun 16, 8:27 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Washington | 33 min |
| Jun 16, 8:30 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Jun 16, 8:57 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 33 min |
| Jun 16, 8:59 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 16, 9:01 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jun 16, 9:28 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 32 min |
| Jun 16, 9:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 30 min |
| Jun 17, 12:59 AM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jun 17, 9:23 AM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Jun 17, 1:45 PM EDT | Special Weather Statement | FFC | Emanuel | 45 min |
| Jun 17, 2:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 17, 2:18 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jun 17, 2:39 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jun 17, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 18 min |
| Jun 17, 2:52 PM EDT | Special Weather Statement | FFC | Union | 23 min |
| Jun 17, 3:05 PM EDT | Special Weather Statement | FFC | Pickens | 25 min |
| Jun 17, 3:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jun 17, 3:47 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Jun 17, 3:57 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jun 17, 4:13 PM EDT | Special Weather Statement | FFC | Union | 32 min |
| Jun 17, 4:25 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Jun 17, 4:28 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Gordon, Walker | 32 min |
| Jun 17, 4:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jun 17, 4:57 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 17, 5:00 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 17, 5:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 17, 5:26 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 34 min |
| Jun 17, 5:42 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 17, 5:46 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Jun 17, 5:58 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 32 min |
| Jun 17, 6:28 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 32 min |
| Jun 17, 6:56 PM EDT | Special Weather Statement | FFC | Haralson | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.